# SDR FDEA201006252322

- Difficulty date: June 25, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 690-740 LBL 45. CORROSION OUT OF LIMITS. REMOVED DAMAGED SEAT TRACK SECTION. FABRICATED NEW   SECTION USING BAC1520-792 7178 T6511 DIMS 14' 2" AND INSTALLED REPAIR PARTS IAW SRM 53-10-5 AND 51-10-2.
